Please use this identifier to cite or link to this item:
Title: A lower bound for the number of components of the moduli schemes of stable rank 2 vector bundles on projective 3-folds
Author: Ballico, E.
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Varietats algebraiques
Espais fibrats (Matemàtica)
Surfaces and higher-dimensional varieties
Vector bundle
Issue Date: 1999
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Proceedings of the American Mathematical Society, 1999, vol. 127, núm. 9, p. 2557-2560.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
147677.pdf587.67 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.